# SDR SWAA2014111234104

- Difficulty date: November 4, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 36,347 hours, 21,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLANGE IN SEAT TRACK CRACKED AT BS 727B RBL 45, FWD LT HOLE.  REPAIRED SEAT TRACK IAW EA.
